# SDR 2001F00633

- Difficulty date: January 26, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 039781R
- Part serial: 7286100451
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOSS OF A SYSTEM HYDRAULICS.  LEFT INBOARD TIRE LOST TREAD DURING TAKEOFF ROLL.  PIECES OF THE TIRE TREAD DAMAGED HYDRAULIC LINES AND CONTROL CABLES LOCATED IN THE LEFT WHEEL WELL.  ALSO, DAMAGE FROM FLYING RUBBER TO LEFT FORE FLAP, MID FLAP AND TRAILING EDGE FLAP ASSY.  REPLACED NR 2 MAIN WHEEL/TIRE ASSY. REPLACED DAMAGED HYDRAULIC LINES AND DAMAGED FLIGHT CONTROL CABLES.  (M)
